question-icon

Suggest treatment for ventricular tachycardia

default
Posted on Mon, 14 Dec 2015
Question: I am a XXXX, I am on dialysis, have been for 5 years, about I1yearcagobthis month I had a v-tack episode, never had this before, head to go through all the resting wearing a vest for 2 weeks, everything was fine, but I am aging concentration problems, crying p, I am on alprolozam 1 mg 3 tines a day, I tried Zoloft that was not good for me, I just start 2 weeks ago St. XXXXXXX wort 300 mg 3 times a time, I don't know if it's really working, I am tired of thus cycle, I don't take the alprolozam 1 mg every day like its prescribed, I need to know what should I do, to get better, it's rough, I am very careful in taking medication
doctor
Answered by Dr. Srikanth Reddy (45 minutes later)
Brief Answer:
Non medical options should be preferred

Detailed Answer:
Hello
Thanks for using health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
There are plenty of antidepressant options available, but considering that you have had a v tach, it restrict our options. I suggest that instead of using medicines, it would be better to opt for a non medical option of cognitive behavioural therapy. Its a specialized type of counselling done by psychologjst and involves 5-8 weekly sessions. Moreover its as effective as medications.
Do consult your doctor and get a referral for CBT.
Hope this helps,
Regards
Dr. Srikanth Reddy MD
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
default
Follow up: Dr. Srikanth Reddy (34 minutes later)
Is alprolazam ok
doctor
Answered by Dr. Srikanth Reddy (27 hours later)
Brief Answer:
yes you may

Detailed Answer:
Hello
Yes you may use alprazolam. Its safe but its effective only for anxiety and not as an antidepressant.
Regards
Dr. Srikanth Reddy
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Srikanth Reddy

Psychiatrist

Practicing since :2007

Answered : 2770 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for ventricular tachycardia

Brief Answer: Non medical options should be preferred Detailed Answer: Hello Thanks for using health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. There are plenty of antidepressant options available, but considering that you have had a v tach, it restrict our options. I suggest that instead of using medicines, it would be better to opt for a non medical option of cognitive behavioural therapy. Its a specialized type of counselling done by psychologjst and involves 5-8 weekly sessions. Moreover its as effective as medications. Do consult your doctor and get a referral for CBT. Hope this helps, Regards Dr. Srikanth Reddy MD